MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE; CLEARSIGHT MODULE

EDWARDS LIFESCIENCES HEMOSPHERE; CLEARSIGHT MODULE
Model Number HEMCSM10
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for return but has not yet arrived for evaluation.When it has arrived and has been evaluated the findings will be sent in a supplemental submission.The device history record review was completed and all manufacturing inspections passed with no non conformances.Additional product codes, dqe, qaq, mud, dsb, qms, fll, dxn.
 
Event or Problem Description
It was reported during use that there were inaccurate blood pressure values with the clearsight module.The displayed numbers were 20 to 40 points different from the blood pressure cuff reading.The clearsight reading would stop and a fault message of "pump malfunction" was displayed.When this occurred they would have to restart the monitor.The pump unit was ruled out as a suspect device as when it was replaced the issue still occurred.The clearsight module was replaced for a different one and then everything worked without further incident.There is no physical damage seen on the module.There was no inappropriate patient treatment administered.The patient demographics were requested and not provided.There is no patient injury.
 
Additional Manufacturer Narrative
The clearsight module was returned for product evaluation.The product evaluation found that the reported issue of inaccurate values could not be confirmed.There was no defect identified.The clearsight module was connected to a known good working hemosphere system for testing.It connected appropriately on three separate occasions.Each time there were no error messages noted.Normal blood pressure readings were able to be obtained and a normal waveform displayed.Monitoring ran for one hour with no change in readings.A visual inspection found no physical damage to the module.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.As the complaint could not be confirmed, there is not sufficient evidence to determine a root cause.It is not known if any procedural factors may have contributed to the event.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of a monthly review.

Brand Name
HEMOSPHERE
Common Device Name
CLEARSIGHT MODULE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
katheryn cespedes
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key21260900
Report Number2015691-2025-00547
Device Sequence Number9494329
Product Code DQK
UDI-Device Identifier00690103202762
UDI-Public(01)00690103202762(11)211110
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K201446
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEMCSM10
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown